# SDR DALA13059179208

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING IN SKIN ON LT WING OUTBOARD FLAP, UPPER SURFACE, APPROXIMATELY 24 INCHES FROM OUTBOARD END.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED INSTALLED IAW ERA 516489-14.
